# SDR CALA2022091202331

- Difficulty date: September 10, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A300*
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5337090121000
- Condition: Cracked
- Location: Lh Fr 35
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FR 35 PRESS PANEL AREA, HAS CRACK INDICATION IN HOLES 2 AND 4 IN THE PRESSURE PANEL LAYER. GENERATED BY V892444 ON HAECO LCQ NR 9296406/26406 IAL INSPECTION AT LH FR35-36 PRESSURE PANEL HOLES #1 THROUGH #15 02952 ON OR BEFORE 75,932 TOTAL AIRCRAFT FLIGHT CYCLES OR 159,89 65. AND #100 PER PART 2 OF THE LATEST OF THE REVISION OF ECRA 5331- 6 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST."  INSP: LC PERFORMED INTERIM REPAIR ON LH FR35-36 PRESSURE PANEL #2,#4,& #1 00 HOLES IAW ECRA 5331-02952. PER ECRA PART 1.2 "ACCOMPLISH INIT ADD EMP:V929087 DIP APPROVED PER ECRA 5331-02952 PART 1 STEP 2 ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INITIAL INSPECTION AT LH FR35-36 PRESSURE PANEL HOLES #1 - #15 AND #100 PER PART 2 OF THE LATEST OF THE REVISION OF ECRA 5331-02952 ON OR BEFORE 75,932 TOTAL AIRCRAFT FLIGHT CYCLES OR 159,896 TOTAL AIRCRAFT FLIGHT HOURS, WHICHEVER COMES FIRST QC QC REVIEWED. T/A : 159896 TAFH OR 75932 TAFC.......HC/U389717 RECORDS UPDATE....HC
